# SDR SWAA2013121123229

- Difficulty date: December 3, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 41,970 hours, 28,617 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 79723131
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT IAW MM.
